I have been on 1 mg of Klonopin a day for the last 2 years. I never take any more than that and there have been days I have forgotten. I started taking it after a few deaths in my family occurred at the same time. I admit I do like the calmness it gives me, but I do NOT like the fact that I continue to take it. Thank God I have noticed no tolerance or no desire to take more than the 1mg at night. I am also going to stop the Prozac and Wellbutrin which do nothing for me.
What is the best way to detox from this drug. I know I am on a small amount, but I want to do it correctly. My doctor has retired and this is the time to do it.
Todd ( please excuse the duplicate, as I misread subject name for my name)
Lately I take more klonopin than I should. I was given to take 1 mg 2x a day but instead I took 2 mg at night and a few times when under extreme stress went way higher. Last night I took 5 mg and tonight 3 mg. I can't withdraw because I am in the process of withdrawal from effexor so I can't do both at the same time but i will quit klonopin after I quit the effexor.
Now, depending on the stress level, I usually take between 2-5 mg a night of klonopin. Is it safe to up and down doses like that? I feel fine if i take 5 mg now and 3 mg tomorrow night. (But I am trying to stabilize the dosage on 2 or 3 mg until I quit effexor.) Or maybe I should take 1.g mg in morning and 1.5 evening or maybe 1 mg every 8 hours?
I tool Effexor XR. I also took 2mg of klonopin three times a day for three years. I tried to quit the Effexor cold turkey but could not. I broke the capsules and took 1/2 a dose for a week then 1/4 dose for another week. I coud get off it that way. It made my head feel wiered and I had things like electric shocks going through my head every 10 seconds or so.
The Klonopin, even at a high dose was easy to quit cold turkey, It stays in your system for about 42 hours and drops down slowly. I kept a few in case I needed them. I took .5 mg of klonopin for a few days at night for insomnia. It was easy to get off Klonopin but hard to get off Effexor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.